Graphs that do not contain a cycle with a node that has at least two neighbors on it

P. Aboulker, M. Radovanovic, N. Trotignon and K. Vuskovic. Graphs that do not contain a cycle with a node that has at least two neighbors on it. SIAM Journal on Discrete Mathematics, 26(4):1510-1531, 2012 We recall several known results about minimally 2-connected graphs, and show that they all foll...

Full description

Saved in:
Bibliographic details
Main Author: Aboulker, Pierre
Radovanović, Marko
Trotignon, Nicolas
Vušković, Kristina
Format: Journal Article
Language: English
Place of publication: 07.09.2013
Data of publication: 2013-09-07
Online Access: Fulltext
Database: arXiv Computer Science
arXiv Mathematics
arXiv.org
Database information Databases - DBIS